# SDR USAASB00138

- Difficulty date: May 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Part number: 6131508551
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PIT - FLT 2004 - ON CLIMB-OUT FROM PIT, EN ROUTE TO LGA, THE CREW NOTED AN ENGINE OVERHEAT WARNING ON THE NR 2 ENGINE.  THE A LOOP FOR THE NR 2 ENGINE WAS ON MEL AT THE TIME.  THE WARNING WAS AT FIRST INTERMITTENT THEN BECAME STADY AS THE AIRCRAFT CROSSED THROUGH 10,000 FEET.  CREW ACCOMPLISHED PROCEDURES AND SHUTDOWN THE NR 2 ENGINE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 13 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIRE WARNING SOFT CORE HARNESS.  ALSO, REMOVED AND REPLACED THE NR 2 ENGINE FAN LOWER FIRE LOOP (P/N 6676) AND FIREWALL LOOP (P/N 6672-01).  OPERATIONAL CHECK GOOD.  RAN ENGINE TO
